# SDR QXEA2009040700234

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 5,771 hours, 5,920 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AFTER SELECTING THE GEAR UP, THE LEFT MAIN GEAR RED UNSAFE LIGHT STAYED ILLUMINATED.  DID ALTERNATE GEAR EXTENSION.  GEAR CAME DOWN AND LOCKED AS NORMAL.  LANDING UNEVENTFUL.  DIVERT FROM HLN.  FERRY TO PDX.  PSEU SHOWED NO FAULTS LIGHTLY TAPING ON LEFT GEAR INDICATOR LIGHT WITH FINGER TURNED RED UNSAFE LIGHT ON AND OFF.  REPLACED LANDING GEAR CONTROL PANEL PER Q400 32-31-01-000-801 AND 32-31-01-400-801 TESTS GOOD.  RETURNED TO SERVICE.
